Journal article icon

Journal article

A NEURAL NETWORK WITH LOW SYMMETRICAL CONNECTIVITY

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1209/0295-5075/14/8/012

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Physics
Sub department:
Theoretical Physics
Role:
Author
Journal:
EUROPHYSICS LETTERS
Volume:
14
Issue:
8
Pages:
791-796
Publication date:
1991-04-15
DOI:
EISSN:
1286-4854
ISSN:
0295-5075
Source identifiers:
230
Keywords:
Pubs id:
pubs:230
UUID:
uuid:1f6b1840-ac13-431d-afd4-7719f7ce907c
Local pid:
pubs:230
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP